# SDR DXTA0301202138800

- Difficulty date: February 28, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N658QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605665
- Aircraft time: 12,214 hours, 9,472 cycles
- Engine: Pwc PW545B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 11,512 hours, 8,870 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE OIL PRESSURE LOW ANNUNCIATOR WITH MASTER WARNING. AT 13,000FT, DURING CLIMB OUT, WITH CLIMB POWER SET AIRSPEED 250 KNOTS OIL PRESSURE INDICATES ZERO FOR APPROX 3 MINUTES. RAN QRH OIL. *** CORRECTIVE ACTION *** PER PWC ENGINEERING, PCE·DD0355 IS TO BE REMOVED FOR INSPECTION DUE TO PILOT REPORTED OIL PRESSURE OF 0 PSI FOR EXTENDED PERIOD OF TIME.  PER MCC REQUEST REMOVED RH ENGINE PN:30J2622-01, SN:PCE-DD0355 AND INSTALLED NOW RENTAL ENGINE PN:30J2622-01, SN:PCE-DD0700. PERFORMED OPERATIONAL LEAK CHECKS WITH NO DEFECTS NOTED. ALL MAINTENANCE PERFORMED IAW PW545B EMM 71-00.00 AND CE 560XLS AMM 71-00-03.
